Alert archive / Wisconsin / Small Craft Advisories in 2016
Small Craft Advisory 37, NWS Milwaukee, WI
NWS Milwaukee, WI issued this small craft advisory at Apr 10, 2016, 3:08 PM CDT. It was in force for 7 hr.
The area
The counties it named.
The facts
- Issued
- Apr 10, 2016, 3:08 PM CDT (20:08 UTC)
- Expired
- Apr 10, 2016, 10:00 PM CDT
- In force
- 7 hr
- Issued by
- NWS Milwaukee, WI
The text
As transmitted.
396 WHUS73 KMKX 102008 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 308 PM CDT SUN APR 10 2016 ...GUSTY WINDS AND HIGH WAVES GRADUALLY SUBSIDING INTO THIS EVENING... .THE GUSTY SOUTH TO SOUTHWEST WINDS WILL VEER WEST AND WEAKEN INTO THIS EVENING...AS A COLD FRONT MOVES EAST THROUGH THE AREA. HIGH WAVES WILL GRADUALLY SUBSIDE AS WELL...LOWERING FROM SOUTH TO NORTH ACROSS THE NEARSHORE WATERS INTO THIS EVENING. GUSTY WEST TO NORTHWEST WINDS ARE EXPECTED LATE MONDAY MORNING INTO THE AFTERNOON...AS A COOLER AIRMASS MOVES INTO THE AREA. A SMALL CRAFT ADVISORY MAY BE NEEDED FOR THIS PERIOD. LMZ645-646-110000- /O.EXP.KMKX.GL.W.0011.000000T0000Z-160410T2000Z/ /O.NEW.KMKX.SC.Y.0037.160410T2008Z-160411T0000Z/ NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 308 PM CDT SUN APR 10 2016 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 7 PM CDT THIS EVENING... ...GALE WARNING HAS EXPIRED... THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 7 PM CDT THIS EVENING. THE GALE WARNING IS NO LONGER IN EFFECT. * WINDS: SOUTH TO SOUTHWEST 15 TO 25 KNOTS. WINDS WILL DIMINISH TO 10 TO 20 KNOTS BY EARLY THIS EVENING...VEERING WEST IN THE EVENING. * WAVES: 3 TO 6 FEET...SUBSIDING TO 3 TO 4 FEET BY EARLY THIS EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ LMZ643-644-110300- /O.EXP.KMKX.GL.W.0011.000000T0000Z-160410T2000Z/ /O.NEW.KMKX.SC.Y.0037.160410T2008Z-160411T0300Z/ SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- 308 PM CDT SUN APR 10 2016 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 10 PM CDT THIS EVENING... ...GALE WARNING HAS EXPIRED... THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 10 PM CDT THIS EVENING. THE GALE WARNING IS NO LONGER IN EFFECT. * WINDS: SOUTH TO SOUTHWEST 15 TO 25 KNOTS...WITH GUSTS TO 30 KNOTS. WINDS WILL WEAKEN TO 10 TO 20 KNOTS EARLY THIS EVENING...VEERING WEST IN THE EVENING. * WAVES: 4 TO 7 FEET...SUBSIDING TO 3 TO 4 FEET BY THE MIDDLE EVENING HOURS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ WOOD WWW.WEATHER.GOV/MKX
2 follow-up statements
007 WHUS73 KMKX 110038 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 738 PM CDT SUN APR 10 2016 ...HIGH WAVES GRADUALLY SUBSIDING INTO THIS EVENING... .WHILE GUSTY SOUTH TO SOUTHWEST WINDS HAVE EASED AND WILL VEER WEST AND WEAKEN MORE INTO THE LATE EVENING...HIGH WAVES WILL TAKE A BIT LONGER TO GRADUALLY SUBSIDE ACROSS THE NORTHERN NEARSHORE WATERS. GUSTY WEST TO NORTHWEST WINDS ARE EXPECTED FROM LATE MONDAY MORNING INTO THE AFTERNOON...AS A COOLER AIR MASS MOVES INTO THE AREA. A SMALL CRAFT ADVISORY MAY BE NEEDED FOR THIS PERIOD. LMZ643-644-110300- /O.CON.KMKX.SC.Y.0037.000000T0000Z-160411T0300Z/ SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- 738 PM CDT SUN APR 10 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM CDT THIS EVENING... * WINDS: SOUTH TO SOUTHWEST 10 TO 20 KNOTS...VEERING WEST IN THE EVENING. * WAVES: 3 TO 5 FEET...SUBSIDING TO 2 TO 4 FEET BY THE MIDDLE EVENING HOURS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ REM WWW.WEATHER.GOV/MKX
414 WHUS73 KMKX 110258 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 958 PM CDT SUN APR 10 2016 ...WAVE HEIGHTS HAVE LOWERED... .WAVE HEIGHTS HAVE SUBSIDED AS GUSTY SOUTH WINDS EARLIER IN THE DAY HAVE LOWERED AND VEERED SOUTHWEST. THEREFORE THE SMALL CRAFT ADVISORY WILL BE ALLOWED TO EXPIRE. LMZ643-644-110400- /O.EXP.KMKX.SC.Y.0037.000000T0000Z-160411T0300Z/ SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- 958 PM CDT SUN APR 10 2016 ...SMALL CRAFT ADVISORY WILL EXPIRE AT 10 PM CDT THIS EVENING... THE SMALL CRAFT ADVISORY WILL EXPIRE AT 10 PM CDT THIS EVENING. $$ REM WWW.WEATHER.GOV/MKX
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Milwaukee, WI wrote its last area forecast discussion before this small craft advisory went out at Apr 10, 11:13 AM CDT, 3 hours 55 minutes earlier.
Area forecast discussion, Apr 10, 11:13 AM CDT, 3 hours 55 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 1113 AM CDT SUN APR 10 2016 .UPDATE... FOCUSED WARM AIR ADVECTION AND SOME LOW LEVEL FRONTOGENESIS RESPONSE HELPING TO DRIVE SHOWERS ACROSS SOUTHERN PORTIONS OF THE AREA...AS WELL AS POINTS SOUTH AND WEST. MESOSCALE MODELS SUGGEST THESE SHOWERS WILL CONTINUE AT TIMES THROUGH THE AFTERNOON...ENDING FROM WEST TO EAST DURING THE EVENING AS A COLD FRONT PUSHES EASTWARD THROUGH THE AREA. KEPT ISOLATED THUNDER WORDING THROUGH THE AFTERNOON...AS NAM FORECAST SOUNDINGS INDICATE WEAK ELEVATED CAPE. GUSTY SOUTH TO SOUTHEAST WINDS WILL GRADUALLY WEAKEN DURING THE AFTERNOON...AS THE COLD FRONT APPROACHES AND THE PRESSURE GRADIENT WEAKENS. CLOUDY SKIES AND THE SHOWERS WILL COUNTER THE WARM AIR ADVECTION...AS THERE IS AN INVERSION BELOW THE MAIN PUSH OF WARM AIR. KEPT HIGHS IN THE LOWER TO MID 40S EAST...TO THE LOWER 50S WEST. WOOD && .AVIATION/18Z TAFS/... SHOWERS WILL CONTINUE THIS AFTERNOON INTO EARLY EVENING...ENDING FROM WEST TO EAST AS A COLD FRONT MOVES THROUGH THE AREA. THERE WILL BE SOME BREAKS IN THE SHOWER ACTIVITY...ESPECIALLY EARLY THIS AFTERNOON...WITH MORE ORGANIZED SHOWERS LATER THIS AFTERNOON AND EARLY EVENING. THIS MAY DELAY THE DROP OF CEILINGS SEVERAL HOURS...FROM VFR TO BELOW ALTERNATE MINIMUMS. STILL THINK THIS DROP WILL OCCUR BY LATER THIS AFTERNOON INTO THIS EVENING...ESPECIALLY TOWARD THE EASTERN SITES. VISIBILITIES SHOULD REMAIN VFR CATEGORY...WITH SOME 3 MILE VISIBILITIES POSSIBLE IN THE SHOWERS. SKIES WILL CLEAR OUT LATER TONIGHT...WITH MOSTLY SUNNY SKIES ON MONDAY. SOME 5000 FOOT DIURNAL CUMULUS CLOUDS ARE POSSIBLE IN THE LATE MORNING AND AFTERNOON. THE GUSTY SOUTH TO SOUTHEAST WINDS WILL GRADUALLY WEAKEN THIS AFTERNOON...AS THE FRONT MOVES TOWARD THE AREA. WINDS WILL VEER WEST THIS EVENING...AFTER THE FRONT MOVES EAST OF THE AREA. WINDS WILL REMAIN WESTERLY TONIGHT INTO MONDAY...BECOMING NORTHWEST BY MONDAY AFTERNOON AND BECOMING GUSTY ONCE AGAIN. WOOD && .MARINE... EXPECT GALE FORCE GUSTS TO LINGER INTO THE EARLY AFTERNOON DUE TO TIGHT PRESSURE GRADIENT AHEAD OF APPROACHING LOW PRESSURE TROF...AND ENHANCED BY STEEP LOW LEVEL LAPSE RATES. LOW LEVEL WARMING WILL ERODE LOW LEVEL LAPSE RATES THIS AFTERNOON AND PRESSURE GRADIENT WEAKENS. FOR NOW...EXTENDED GALE WARNING UNTIL 20Z AND WL LIKELY NEED TO BE FOLLOWED BY SMALL CRAFT ADVISORY FOR SEVERAL HOURS AS WINDS AND WAVES SLOWLY SUBSIDE. MBK && .PREV DISCUSSION... /ISSUED 246 AM CDT SUN APR 10 2016/ TODAY AND TONIGHT...FORECAST CONFIDENCE IS MEDIUM. SOUTHEAST WISCONSIN IS IN THE RIGHT ENTRANCE REGION OF THE DEPARTING JET FROM THE EAST COAST SHORTWAVE. MEANWHILE AN UPPER SHORTWAVE OVER SOUTH CENTRAL CANADA DROPS INTO THE UPPER MISSISSIPPI VALLEY THIS EVENING WITH SOUTHERN WISCONSIN AGAIN IN THE ENTRANCE REGION OF THE UPPER JET ACROSS THE NORTHERN GREAT LAKES. THIS RESULTS IN PERSISTENT MAINLY WEAK UPPER DIVERGENCE TODAY AND THIS EVENING. STRONGEST 700 MB UPWARD MOTION WAS OCCURRING EARLY THIS MORNING UNTIL AROUND SUNRISE. MODERATE UPWARD MOTION AGAIN OCCURS THIS AFTERNOON DUE TO THE APPROACHING MID LEVEL TROUGH JUST NORTHWEST OF LAKE SUPERIOR. 700 MB RH IS SATURATED EARLY THIS MORNING BUT DECREASES LATER THIS MORNING OVER SOUTH CENTRAL WISCONSIN. RH INCREASES AGAIN THIS AFTERNOON BEFORE DRYING FROM THE NORTHWEST THIS EVENING. BY MIDNIGHT THE DRYING EXTENDS ACROSS SOUTHERN WISCONSIN. THE LOWER LAYERS BECOME SATURATED THIS MORNING...THEN DRY FROM THE NORTHWEST TONIGHT. THE NAM IS THE DRIEST MODEL WITH THE PRECIPITATION. THE GFS HAS MORE PRECIPITATION...WITH THE ECMWF IN BETWEEN. WILL GO WITH THE CONSENSUS WHICH TRENDS TOWARD THE ECMWF. AS FAR AS THE WINTER WEATHER ADVISORY GOES WILL LEAVE IT FOR NOW. THERE IS A STRONG TEMPERATURE GRADIENT AT 850 MB ACROSS THE FORECAST AREA EARLY THIS MORNING AS THE WARM AIR ADVECTION CONTINUES. SURFACE TEMPERATURES ARE ALSO RISING SLOWLY. THE GFS STILL HAS ELEVATED CAPE AROUND 150 JOULES/KG OVER THE SOUTHEAST AT SUNRISE. THERE IS STILL AN OPPORTUNITY FOR A BRIEF PERIOD OF SNOW/SLEET AND FREEZING RAIN SOUTHEAST. TEMPERATURES WARM ENOUGH BY 8 AM AT THE SURFACE...AND BY THEN THE WARM LAYER ALOFT WILL DOMINATE SO ALL PRECIPITATION WOULD BE RAIN EXCEPT FOR SMALL POSSIBILITY OF GRAUPEL MAINLY NORTHEAST AREAS UNTIL MID MORNING. THEN PRECIPITATION CHANCES WILL INCREASE AGAIN ALONG THE COLD FRONT THIS AFTERNOON AND INTO THE EARLY EVENING FAR SOUTHEAST. TONIGHT THE DRYING WILL BRING CLEARING SKIES FROM THE NORTHWEST MOST AREAS. MONDAY - CONFIDENCE...MEDIUM TO HIGH 500 MILLIBAR FLOW PATTERN SHOWS BROAD TROUGH MOVING THROUGH WI WITH SOME EMBEDDED WAVES THOUGH MOSTLY SHEARED VORT NOTED. SFC LOW WILL CONTINUE TO SHIFT EAST OF LAKE SUPERIOR WITH DRY NORTHWEST WINDS. BUFKIT SOUNDINGS SHOW STEEP LOW LEVEL LAPSE RATES WITH WELL MIXED COLUMN TO AROUND 725 MILLIBARS...SO EXPECTING A RATHER BREEZY DAY WITH SOME POTENTIAL FOR HIGHER BASED CU. LOTS OF DRY AIR FURTHER UPSTAIRS. 925 TEMPS SUPPORT TEMPS IN THE 40S. TUESDAY - CONFIDENCE...HIGH MID LEVEL TROUGH SHIFTS TO THE ERN LAKES AND ERN US WITH SFC HIGH BECOMING DOMINANT. LIGHTER WIND REGIME IN PLACE WITH SOME LINGERING INFLUENCE OF LOW LEVEL THERMAL TROUGH BEING REINFORCED BY ONSHORE FLOW REGIME ASSOCIATED WITH THE HIGH. TUESDAY NIGHT AND WEDNESDAY - CONFIDENCE...LOW TO MEDIUM FAIRLY WEAK SHORTWAVE ARRIVES TUESDAY NIGHT AND PASSES TO OUR EAST WEDNESDAY MORNING. RENEWED DAVA TAKES HOLD FOR WEDNESDAY AFTERNOON. THE NAM AND GFS KEEP PRECIP TO OUR NORTH WHILE THE 00Z ECMWF SHOWS QPF ACROSS PARTS OF THE CWA. WILL KEEP POPS QUIET FOR WITH THIS BEING FIRST RUN OF ECMWF SHOWING PRECIP IN OUR AREA AND OTHER MODELS KEEPING PRECIP CONSISTENTLY TO OUR NORTH. ALSO SOUNDINGS FROM THE NAM AND ESP THE GFS SHOW A LARGE AMOUNT OF DRY AIR TO OVERCOME WITH BETTER MOISTURE PUSH ASSOC WITH SW 850 JET TO OUR NORTHWEST. SO WILL OPT TO KEEP DRY FORECAST INTACT THIS PERIOD. THURSDAY THROUGH SATURDAY - CONFIDENCE...MEDIUM TO HIGH APPEARS 500 MILLIBAR OMEGA BLOCK SETS UP FOR THE END OF THE WEEK WITH THE RIDGE AXIS PROGGD TO BE SETTING UP NEAR WI. CENTER OF SURFACE HIGH IS EXPECTED TO BE CENTERED FROM ERN CANADA RIDGING THROUGH THE ERN LAKES INTO WI. 925 TEMPS WILL BE SLOWLY MODIFYING THROUGH THE SINGLE DIGITS CELSIUS THIS PERIOD THOUGH ONSHORE FLOW IS LIKELY EACH DAY KEEPING AN EAST/WEST GRADIENT IN TEMPS PREVALENT. AVIATION/12Z TAFS/...LOOKING FOR MVFR CIGS TO DEVELOP THIS MORNING AND INTO THIS AFTERNOON. ANY REMAINING WINTRY MIX TO END BY 14Z AS WARM AIR MOVES INTO THE LOWER LEVELS. PERIODS OF RAIN EXPECTED THROUGH THE DAY...ENDING FROM NORTHWEST TO SOUTHEAST IN THE LATE AFTERNOON AND EVENING AS A COLD FRONT PUSHES ACROSS THE STATE WITH SHOWERS ENDING IN THE FAR SOUTHEAST BY MIDNIGHT. ALSO WATCH FOR LOW-LEVEL WIND SHEAR AS STRONGEST WINDS IN THE 3 THSD FT TO 5 THSD FT LAYER MOVE ACROSS SRN WISCONSIN THIS MORNING...BUT EXPECT SURFACE WINDS TO BE STRONG ENOUGH TO KEEP DIFFERENTIAL BELOW WIND SHEAR CRITERIA. SKIES SHOULD CLEAR FROM THE NORTHWEST TONIGHT. MARINE...STRONG SOUTHEAST WINDS WITH GENERALLY LOW-END GALE FORCE GUSTS EXPECTED THROUGH MORNING. WINDS WILL EASE BY EARLY AFTERNOON AS THE SURFACE TROUGH AND COLD FRONT APPROACH BUT THERE WILL BE A PERIOD OF SMALL CRAFT ADVISORY LEVEL WINDS UNTIL THE SURFACE TROUGH REACHES THE NEARSHORE WATERS. WEST WINDS BEHIND THE FRONT WILL CLIMB TOWARD SMALL CRAFT LEVELS ON MONDAY. && .MKX WATCHES/WARNINGS/ADVISORIES... WI...NONE. LM...GALE WARNING UNTIL 3 PM CDT THIS AFTERNOON FOR LMZ643>646. && UPDATE...WOOD/MBK TODAY/TONIGHT AND AVIATION/MARINE...HENTZ MONDAY THROUGH SATURDAY...COLLAR
Hazardous weather outlook, Apr 10, 9:55 AM CDT, 5 hours 13 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 955 AM CDT SUN APR 10 2016 WIZ046-047-051-052-056>060-062>072-111500- MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN-SAUK-COLUMBIA-DODGE- WASHINGTON-OZAUKEE-IOWA-DANE-JEFFERSON-WAUKESHA-MILWAUKEE- LAFAYETTE-GREEN-ROCK-WALWORTH-RACINE-KENOSHA- 955 AM CDT SUN APR 10 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL WISCONSIN...SOUTH CENTRAL WISCONSIN AND SOUTHEAST WISCONSIN. .DAY ONE...REST OF TODAY AND TONIGHT ISOLATED THUNDERSTORMS ARE EXPECTED ACROSS SOUTHERN WISCONSIN TODAY AS LOW PRESSURE APPROACHES FROM THE WEST. SMALL HAIL MAY ACCOMPANY THE THUNDERSTORMS. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY THE PROBABILITY OF WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED IN THE NEXT SEVEN DAYS. LMZ643>646-111500- SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 955 AM CDT SUN APR 10 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE MICHIGAN. .DAY ONE...THIS AFTERNOON AND TONIGHT A GALE WARNING REMAINS IN EFFECT UNTIL 3 PM CDT THIS AFTERNOON FOR GUSTS TO 35 KNOTS. WINDS AND WAVES WILL LIKELY REMAIN AT SMALL CRAFT ADVISORY LEVELS INTO THE EVENING. ISOLATED THUNDERSTORMS ARE EXPECTED TODAY INTO EARLY THIS EVENING AHEAD OF AN APPROACHING AREA OF LOW PRESSURE. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY NORTHWEST WIND GUSTS MAY REACH SMALL CRAFT ADVISORY LEVELS ON MONDAY. WWW.WEATHER.GOV/MKX MBK
In the hours before
Special weather statement, Apr 10, 11:53 AM CDT, 3 hours 15 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 1153 AM CDT SUN APR 10 2016 WIZ057-101715- COLUMBIA- 1153 AM CDT SUN APR 10 2016 ...A STRONG THUNDERSTORM WILL AFFECT SOUTHEASTERN COLUMBIA COUNTY... AT 1152 AM CDT...A STRONG THUNDERSTORM WAS LOCATED NEAR POYNETTE...OR NEAR LAKE WISCONSIN...MOVING EAST AT 40 MPH. VERY HEAVY RAINFALL AND PEA SIZE HAIL ARE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... COLUMBUS...LAKE WISCONSIN...LODI...POYNETTE...FALL RIVER...RIO...ARLINGTON... OTSEGO...DOYLESTOWN AND HARMONY GROVE. CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE SHELTER INSIDE A BUILDING OR VEHICLE. LAT...LON 4330 8901 4330 8956 4341 8958 4355 8901 TIME...MOT...LOC 1652Z 258DEG 36KT 4336 8946 SPM
Special weather statement, Apr 10, 12:36 PM CDT, 2 hours 32 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
1236 PM CDT SUN APR 10 2016
WIZ062>064-101815-
JEFFERSON-IOWA-DANE-
1236 PM CDT SUN APR 10 2016
...A STRONG THUNDERSTORM WILL AFFECT SOUTHWESTERN JEFFERSON AND
SOUTHERN DANE COUNTIES...
AT 1235 PM CDT...A STRONG THUNDERSTORM WAS LOCATED OVER SOUTHEASTERN
MADISON...MOVING EAST AT 40 MPH.
PEA SIZE HAIL AND HEAVY RAIN ARE POSSIBLE WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
MADISON...FITCHBURG...STOUGHTON...FORT ATKINSON...VERONA...OREGON...
JEFFERSON...MCFARLAND...MONONA...MOUNT HOREB...LAKE MILLS...EDGERTON...
COTTAGE GROVE...BELLEVILLE...DEERFIELD...SHOREWOOD HILLS...CAMBRIDGE...
BROOKLYN...MAPLE BLUFF AND LAKE KOSHKONONG.
VERY HEAVY RAIN AND CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS
STORM...AND MAY CAUSE LOCALIZED FLOODING.
LAT...LON 4286 8975 4299 8984 4316 8922 4311 8881
4284 8880
TIME...MOT...LOC 1735Z 265DEG 41KT 4303 8935
SPMSpecial weather statement, Apr 10, 12:39 PM CDT, 2 hours 29 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 1239 PM CDT SUN APR 10 2016 WIZ051-058-059-101815- FOND DU LAC-WASHINGTON-DODGE- 1239 PM CDT SUN APR 10 2016 ...A STRONG THUNDERSTORM WILL AFFECT NORTHWESTERN WASHINGTON... CENTRAL DODGE AND SOUTH CENTRAL FOND DU LAC COUNTIES... AT 1238 PM CDT...A STRONG THUNDERSTORM WAS LOCATED NEAR JUNEAU...MOVING EAST NORTHEAST AT 45 MPH. HEAVY RAIN AND PEA SIZE HAIL ARE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... WEST BEND...BEAVER DAM...HARTFORD...MAYVILLE...SLINGER...HORICON...JUNEAU... LOMIRA...THERESA...HUSTISFORD...IRON RIDGE...BURNETT...ADDISON...RUBICON... ASHFORD...WOODLAND...REESEVILLE...BROWNSVILLE...NEOSHO AND WAYNE. CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE SHELTER INSIDE A BUILDING OR VEHICLE. LAT...LON 4324 8888 4341 8896 4368 8838 4337 8817 TIME...MOT...LOC 1738Z 250DEG 44KT 4335 8882 SPM
The office that day
Everything else NWS Milwaukee, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 10, 11:53 AM CDT | Special Weather Statement | MKX | Columbia | 22 min |
| Apr 10, 12:36 PM CDT | Special Weather Statement | MKX | Dane | 39 min |
| Apr 10, 12:39 PM CDT | Special Weather Statement | MKX | Dodge, Washington | 36 min |
Nearby
Small Craft Advisories in Wisconsin, 2016Every small craft advisory in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.